# SDR CA070829001

- Difficulty date: August 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 812 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151004
- Part serial: 07053274
- Condition: Intermittent
- Location: Engine
- Part time: 1,038 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ATTEMPTED START THE STARTER FUNCTION WAS INTERMITTENT. STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070829001)
